# SDR DALA2024040504133

- Difficulty date: March 29, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 55,838 hours, 40,170 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD -- OPEN HOLE HFEC (BHEC) INDICATED CRACK 2 FASTENER HOLES BELOW EXISTING DOUBLER ON RT VERT L/E. MARKED. FOUND ON STEP 12 OF AA 5530-01048 AD 2018-10-08. SEPERATED EXTERIOR LATERS ON R/H VERT STAB FRONT SPAR CAP PER AA 5530-01048-02 STEP 13. PERFORMED OPEN HOLE HFEC (BHEC) AND NO LONGER HAVE CRACK INDICATION PER AA 5530-01048-02 STEP 14 & 17. (LP #5306111)
